MAUDE Adverse Event Report: SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-4-3FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM

SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-4-3FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Model Number FGA25040-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Rupture (2208); Vascular System (Circulation), Impaired (2572)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation, as it remains implanted in the patient; however, there was no reported device malfunction.
 
Event or Problem Description
It was reported that the web device was being used to treat an aneurysm that came off the anterior communicating artery (acom) at an approximate 45-degree angle.The a-1 was straight, but there was some proximal tortuosity.The web was advanced into the aneurysm and during deployment, it became apparent the aneurysm ruptured; however, the exact location of the rupture was unknown.The web was deployed in the a-1 to cause stasis and essentially acted as a balloon, eliminating flow to the rupture site.The web was resheathed and a subsequent contrast injection was performed to identify the rupture site, which was determined to be at the dome of the aneurysm at the shallowest part.The web was then advanced up to the neck of the aneurysm and deployed partially until the distal end was flowered and atraumatic, the entire system was moved forward until the web was in the aneurysm, and then it was completely deployed.The web partially impinged on both a-2s, one about 20% and one approximately 70%.No further intervention was performed.Following the procedure, the patient had some significant neurological deficits, but continued to improve every day.The patient currently is essentially "fine" with only some very minor neurological deficit and is preparing to leave the hospital.

Brand Name
WEB LOW PROFILE SL-USA W4-4-3FOR US
Common Device Name
WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo CA 92656
MDR Report Key8702160
Report Number2032493-2019-00154
Device Sequence Number11274847
Product Code OPR
UDI-Device Identifier00854111006044
UDI-Public(01)00854111006044(11)190320(17)220422(10)19032002
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model NumberFGA25040-030
Device Catalogue NumberFGA25040-030
Device Lot Number19032002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Disability;